# SDR DALA2016102207718

- Difficulty date: October 19, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1285 STRINGERS 37-38L FOUND SHEAR TIE CORRODED. CORROSION REMOVED.  FABRICATED A NEW SHEAR TIE IAW DWG:140T2102. REPLACED IAW SRM 51-40-02.
